# SDR CALA0800160

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 26,503 hours, 4,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 15791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED TEST.  REMOVED AND REPLACED BATTERY CHARGER PER AMM 33-51-07.
